Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Diane for PCOD and excess hair. Have brown and sticky discharge. What is the problem?

Hi I am 18 years old and recently i have started Diane 35 for my PCOD and for excess hair. I have taken 15 pills this month. (first time/ never taken any pills before). This is what the doctor has prescribed me. I have started taking it once my period had started. The problem is that while i am taking my pills I keep getting dark brown sticky discharge everyday. And I have to wear panty liners everyday. What is the problem? I really want this to stop.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild brownish and sticky discharge that you are having is likely to be due to a mild hormonal disturbance. This is not worrisome and is likely to subside on its own in few days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor